Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 128787, 13 pages
http://dx.doi.org/10.1155/2014/128787
Research Article

Solutions of -Hypergeometric Differential Equations

Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan

Received 26 September 2013; Accepted 8 April 2014; Published 30 April 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Shahid Mubeen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahid Mubeen, Mammona Naz, Abdur Rehman, and Gauhar Rahman, “Solutions of -Hypergeometric Differential Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 128787, 13 pages, 2014. https://doi.org/10.1155/2014/128787.